# SDR SIMA951591

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89MQ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210153
- Condition: Malfunctioned
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT NR 3877 - DURING TAKEOFF RIGHT ENGINE PROPELLER RPM FLUCTUATED APPROXIMATELY 200 RPM.  TAKEOFF ABORTED AND AIRCRAFT RETURNED TO GATE.  REMOVED AND INSPECTED PROP CONTROL UNIT.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
